# SDR ABXA000307

- Difficulty date: June 27, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- Aircraft time: 5,294 hours, 24,249 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H141003
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LT MLG DOWN (GREEN) INDICATING LIGHT TOOK OVER ONE MINUTE TO COME ON, CAUSING MISSED APPROACH.  REPLACED LT MLG POSITION SWITCH IAW DC8MM 32-60-00.
